# SDR 2002F00493

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N483TA
- Make and model: Airbus A320-233
- Aircraft serial: 1509
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: L95F50603
- Condition: Damaged
- Location: Lt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT GU970 - SJO-GUA - DURING CRUISE, AN IN FILGHT FUEL TRANSFER WAS EXPERIENCED FROM RIGHT TANK TO THE LEFT, AND CENTER TANK.  AIRCRAFT DIVERTED ITS FLIGHT TO EL SALVADOR STATION FOR MAINTENANCE.  AFTER LANDING, TECHNICIANS PERFORMED INSPECTION TO THE LEFT WING OVERPRESSURE PROTECTOR VALVES AS PER AMM 28-12-41 AND FOUND THAT THE OVERPRESSURE VALVE BETWEEN INNER AND OUTER CELL DAMAGED.  ENTERED ON DEFERRED DEFECT SHEET, PER MEL 28-12-01 ITEM 1.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
